# SDR AU970138

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR
- System (JASC): 6111 · Propeller Blade Section
- Part: Cylinder
- Part number: B24231
- Condition: Sludged
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CYLINDER SLUDGED RESTRICTING OPERATION
